# SDR QXEA2018112100430

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 17,885 hours, 18,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Not Seated
- Location: Signs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKLIGHTING FOR THE FASTEN BELTS SIGN, NO SMOKING SIGN, AND THE EMERGENCY LIGHTS SWITCH ARE VERY DIM. REMOVED FROM SERVICE. RESEATED PANEL FACE. OPS CHECKS GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
